gynecologist-icon
Late period after I pill
After withdrawal bleeding on taking I pill , I got my next period after 30 days from start of withdrawal bleeding , now my next period is delayed by 3 days, I have not had sex since I had to take I pill . Please help. What should I do ? Cannot buy a pregnancy test due to lockdown
130 Views v

Answers (13)

Like the answers? Chat privately with the doctor of your choice

Drink lots of water and fruits juice Wait for 7 more days You will get your periods If not do a pregnancy test next week
Next Steps
Lots of soybeans and meal maker
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
1.Wait for next 7 days 2.Chances of pregnancy is very less as per your history 3.Periods become irregular after I pill it’s a high dose hormone 4.get medical help if you won’t get periods in next 7 days 5. Pregnancy test kits are available at all medicines shops even in lockdown
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Go for pregnancy kit test.....and once u take I pill n other things.....it definitely effects ur normal cycles...so don't worry...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Wait five days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Wait for a week. If u don't get period, then have to do pregancy test. Though chances are less, u still can't remove preg chances.
Next Steps
urine preg test
Health Tips
always wait for a week, post missed period
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Preg. Kits are available on every chemist shops,and they are open. If it is neg. Wait for few days ,chances are very less.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pregnancy chances are very less , as such I pill can cause slight irregularities in periods. Wait for a week to 10 days to get your cycles . If you don’t get even then meet a gynaecologist for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Chances of pregnancy are very less as explained in your history but still if in doubt please check with beta HCG .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi... Don't worry... Chances are very slim for you to become pregnant.. wait for the menses for 1 week more. After I pill cycles become irregular sometimes.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, Wait for a week or so . Periods might be delayed. Again do a pregnancy test . If negative and no periods then again go for a withdrawal bleeding and consult a Gynaec for the cause of these delay in periods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's available in all medical shop
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Mostly you will not be pregnant. Periods after taking ipill do get irregular. They can be late n scanty. Don’t worry. Just wait for your periods.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.